Alert archive / Georgia / Red Flag Warnings in 2006
Red Flag Warning 83, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 6, 2006, 3:19 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 14 counties in Florida. It took effect at Jun 7, 2006, 3:53 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2006, 3:19 PM EDT (19:19 UTC)
- In effect from
- Jun 7, 2006, 3:53 AM EDT
- Expired
- Jun 7, 2006, 7:59 PM EDT
- In force
- 16 hr
- Issued by
- NWS Tallahassee, FL
All 45 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 71 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 061919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 PM EDT TUE JUN 6 2006 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT / 9 PM CDT THIS EVENING ACROSS ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY. FLZ007-009>013-016>019-026>029-034-070200- /O.UPG.KTAE.FW.A.0070.060607T1700Z-060608T0000Z/ /O.NEW.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/ /O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ014-015-070200- /O.CON.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ GULF-FRANKLIN- 219 PM CDT TUE JUN 6 2006 /319 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE THE FIRE GROWTH POTENTIAL. $$ 17-GOULD
4 follow-up statements
000 WWUS82 KTAE 070148 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 948 PM EDT TUE JUN 6 2006 ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT / 12 PM CDT UNTIL 10 PM EDT / 9 PM CDT ON WEDNESDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE...EXCEPT GULF AND FRANKLIN COUNTIES...DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS THE REGION DURING THE NEXT FEW DAYS...WITH THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS BY THURSDAY AFTERNOON AS A WEAK BOUNDARY APPROACHES FROM THE NORTHWEST. RED FLAG CONDITIONS WILL CONTINUE ACROSS MUCH OF NORTH FLORIDA THROUGH WEDNESDAY. FLZ007-009>013-016>019-026>029-034-071230- /O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ /O.CON.KTAE.FW.W.0083.060607T1700Z-060608T0200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ014-015-070300- /O.CAN.KTAE.FW.W.0082.000000T0000Z-060607T0200Z/ GULF-FRANKLIN- 848 PM CDT TUE JUN 6 2006 /948 PM EDT TUE JUN 6 2006/ ...RED FLAG WARNING IS CANCELLED FOR TUESDAY FOR THE FLORIDA BIG BEND AND PANHANDLE... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR TUESDAY. $$ PS
000 WWUS82 KTAE 070753 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 353 AM EDT WED JUN 7 2006 ...A RED FLAG WARNING IS IN EFFECT TODAY FOR SOUTHEAST ALABAMA FROM NOON UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500... ...A RED FLAG WARNING IS IN EFFECT TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA FROM 2 PM UNTIL 8 PM EDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... ...A RED FLAG WARNING IS IN EFFECT TODAY FOR MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM NOON EDT /11 AM CDT/ UNTIL 9 PM EDT /8 PM CDT/ DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... .DISCUSSION...HOT AND FAIRLY DRY CONDITIONS WILL CONTINUE ACROSS THE REGION TODAY. A FRONTAL BOUNDARY APPROACHES THE AREA ON THURSDAY AND INCREASING MOISTURE AHEAD OF THIS FEATURE WILL BRING AN END TO RED FLAG CONDITIONS. ALZ065>069-080000- /O.EXB.KTAE.FW.W.0083.060607T1700Z-060608T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 253 AM CDT WED JUN 7 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-080000- /O.EXB.KTAE.FW.W.0083.060607T1800Z-060608T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 353 AM EDT WED JUN 7 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>013-016>019-026>029-034-080100- /O.EXT.KTAE.FW.W.0083.060607T1600Z-060608T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 253 AM CDT WED JUN 7 2006 /353 AM EDT WED JUN 7 2006/ ...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING FOR MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ MCNATT
000 WWUS82 KTAE 071922 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 322 PM EDT WED JUN 7 2006 ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHEAST ALABAMA UNTIL 7 PM CDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 30 PERCENT COMBINED WITH 20 FOOT WINDS AROUND 10 MPH AND THE KBDI INDEX GREATER THAN 500... ...A RED FLAG WARNING REMAINS IN EFFECT TODAY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA UNTIL 8 PM EDT DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 25 PERCENT... ...A RED FLAG WARNING REMAINS EFFECT UNTIL TO 9 PM EDT /8 PM CDT/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES LESS THAN 35 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON THURSDAY FOR MUCH OF THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... .DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. THE AIR WILL STILL BE DRY ENOUGH FOR ONE MORE DAY OF RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA. FLZ011-013-016>019-026>029-034-080100- /O.NEW.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 222 PM CDT WED JUN 7 2006 /322 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-012-080100- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY- 222 PM CDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-080000- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 222 PM CDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-080000- /O.CON.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 322 PM EDT WED JUN 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 072359 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 759 PM EDT WED JUN 7 2006 ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR SOUTHEAST ALABAMA... ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...THE RED FLAG WARNING IS CANCELLED FOR WEDNESDAY EVENING FOR MUCH OF THE FLORIDA PANHANDLE AND FLORIDA BIG BEND... ...A RED FLAG WARNING REMAINS IN EFFECT ON THURSDAY FOR MUCH OF THE FLORIDA BIG BEND AND INLAND EASTERN SECTIONS OF THE FLORIDA PANHANDLE FROM 1 PM EDT /12 PM CDT/ UNTIL 10 PM EDT /9 PM CDT/ DUE TO RELATIVE HUMIDITIES BELOW 35 PERCENT COMBINED WITH DISPERSION INDICES GREATER THAN 75... .DISCUSSION...A WEAK COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON THURSDAY...BRINGING MUCH OF THE AREA A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE AFTERNOON. DURING THE AFTERNOON AND EARLY EVENING...DISPERSION INDICES ARE EXPECTED TO BE NEAR OR JUST OVER 75 ACROSS MUCH OF THE WARNING AREA AND THE AIR IS STILL EXPECTED TO REMAIN DRY ENOUGH FOR ONE MORE DAY OF RED FLAG CONDITIONS ACROSS MUCH OF NORTH FLORIDA. FLZ011-013-016>019-026>029-034-081100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ /O.CON.KTAE.FW.W.0084.060608T1700Z-060609T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY FOR A COMBINATION OF WIND...LOW RELATIVE HUMIDITY...AND DISPERSION VALUES WHICH WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-080100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 659 PM CDT WED JUN 7 2006 /759 PM EDT WED JUN 7 2006/ ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ FLZ007-009-010-012-080100- /O.CAN.KTAE.FW.W.0083.000000T0000Z-060608T0100Z/ INLAND WALTON-HOLMES-WASHINGTON-BAY- 659 PM CDT WED JUN 7 2006 ...RED FLAG WARNING IS CANCELLED FOR WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING. $$ BAM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 6, 2:30 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 6, 2:30 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT TUE JUN 6 2006
.SYNOPSIS...RUC ANALYSIS SHOWS AN UPPER LOW SPINNING NEAR MYRTLE
BEACH WITH TROUGH AXIS JUST EAST OF THE FLORIDA PENINSULA WHILE AN
UPPER RIDGE WAS CENTERED OVER THE FOUR CORNERS REGION. A WEAKENING
MCS WAS DIVING TO THE SOUTHEAST ACROSS ARKANSAS. AT THE SURFACE...
HIGH PRESSURE WAS CENTERED OVER TENNESSEE WITH LIGHT NORTH TO
NORTHWEST FLOW PULLING IN VERY DRY AIR ACROSS THE LOCAL REGION.
&&
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.
THE UPPER LOW OVER THE EASTERN CAROLINAS WILL LIFT NORTHEAST AND
PARALLEL THE EASTERN SEABOARD. HOWEVER...THE OVERALL UPPER PATTERN
WILL REMAIN RELATIVELY UNCHANGED WITH A TROUGH IN THE EAST AND THE
RIDGE AXIS THROUGH THE NATIONS MIDSECTION. OUR ONLY HOPE FOR
RAIN...ASIDE FROM SEA BREEZE STORMS...HINGES ON A POSSIBLE MCS
DEVELOPING UPSTREAM AND DROPPING SOUTHEAST INTO OUR CWA ON THURSDAY
ALONG WITH A WEAK SURFACE BOUNDARY APPROACHING FROM THE NORTHWEST.
THE 12Z MOS GUIDANCE CONTINUES TO SHOW DIMINISHING CHANCES FOR RAIN
THURSDAY AND WILL TRIM BACK THE 30 POP TO ONLY INCLUDE SOUTHEAST
ALABAMA WITH SLIGHT CHANCE/SILENT 10 POP ELSEWHERE. OVERNIGHT TEMPS
WILL BE QUITE COMFORTABLE OVER THE NEXT COUPLE OF NIGHTS WITH THE
MERCURY BOTTOMING OUT IN THE UPPER 50S ACROSS THE NORMALLY COOLER
INLAND AREAS WED MORNING. AFTERNOON TEMPOS WILL BE IN THE LOWER TO
MID 90S AWAY FROM THE IMMEDIATE COAST.
.LONG TERM...FRIDAY THROUGH TUESDAY.
THE FORECAST HAS BECOME DRIER AND HOTTER FOR THIS PERIOD. POPS ARE
NOT REINTRODUCED UNTIL THE SUN-TUE TIME FRAME, AND THEN ONLY SLIGHT
CHANCE. MOISTURE INCREASES A BIT DURING THIS LATTER TIME FRAME AND
THE SYNOPTIC SCALE FLOW BECOMES ONSHORE. IN ADDITION...THE GFS SHOWS
A WEAK BOUNDARY SETTLING INTO THE REGION ON TUE. TEMPS WILL TOP OUT
IN THE MID 90S BY DAY FOR MOST INLAND AREAS, WITH MID 60S MINS
INCREASING TO UPPER 60S TO AROUND 70 BY SUN AND BEYOND.
&&
.MARINE...WINDS WILL BE LIGHT AND SEAS LOW THROUGH THE FORECAST
PERIOD.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD AT ALL OF
THE TAF SITES...WITH JUST SCT-BKN250 THIS AFTN...AND SOME SCT HIGH
BASED CU WITH THE SEA BREEZE ON WED.
&&
.FIRE WEATHER...A RED FLAG WARNING CONTINUES UNTIL 10 PM EDT FOR ALL
FLORIDA ZONES. A FED FLAG WARNING WILL BE IN EFFECT FOR ALL FLORIDA
ZONES...EXCEPT GULF AND FRANKLIN WEDNESDAY AFTERNOON DUE TO EXPECTED
LONG DURATIONS OF LOW RH. THE ONLY FACTOR PRECLUDING A RED FLAG
WARNING FOR OUR ALABAMA ZONES WILL BE WIND SPEEDS UNDER 10 MPH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 57 92 63 94/ 00 00 00 20
PANAMA CITY 68 88 72 88/ 00 00 00 20
DOTHAN 62 92 69 92/ 00 00 00 30
ALBANY 61 92 66 92/ 00 00 00 20
VALDOSTA 57 92 63 93/ 00 00 00 10
CROSS CITY 59 91 63 93/ 00 00 00 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING ALL ZONES UNTIL 10 PM EDT.
RED FLAG WARNING ALL ZONES FROM 1 PM EDT UNTIL 10 PM EDT...
EXCEPT GULF AND FRANKLIN WEDNESDAY AFTERNOON.
&&
AVIATION/FIRE WX...GOULD
PUBLIC/MARINE...BARRY
LONG TERM...WOOLHazardous weather outlook, Jun 6, 5:10 AM EDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 510 AM EDT TUE JUN 6 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-071000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 410 AM CDT TUE JUN 6 2006 /510 AM EDT TUE JUN 6 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND THE NORTHEAST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY DRY CONDITIONS WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT IGNITE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DRY AIR WILL REMAIN IN PLACE THROUGH WEDNESDAY NIGHT. A WEAK FRONT AND UPPER LEVEL DISTURBANCE WILL BRING LOW CHANCES FOR THUNDERSTORMS ON THURSDAY. TEMPERATURES WILL BECOME RATHER HOT BY LATER IN THE WEEK...REACHING THE MID 90S ACROSS MOST AREAS FROM FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:41 AM EDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Gadsden, Holmes, Jackson and 8 more | 12 hr |
Nearby
Red Flag Warnings in Georgia, 2006Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.